# SDR FDEA200912024325

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545772
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BS 710 STR 27R LAP SEAM INNER SKIN CORRODED.  CUT-OUT DAMAGED AREA OF SKIN,  FABRICATED DOUBLER REPAIR AND FILLERS,  INSTALLED DOUBLER AND FILLERS IAW SRM 53-30-3 FIG 5 AND SRM 51-30-2.
